# SDR FDEA200905091595

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE AND BROKEN FASTENER STA 1166 STR 21L.  FOUND CORROSION ON AFT LAV TRIPLER OUT OF LIMITS, REMOVED TRIPLER, FABRICATED NEW TRIPLER AND INSTALLED IAW DWG 65-54583, SRM 51-30-2 AND 51-30-5.
